X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Can klonopin cause seizures?

  1. Questions
  2. >
  3. Category: Substance Abuse
  4. >
  5. Can klonopin cause seizures?

Asked: 2018-08-21 22:53:15

2

5

Answered: 2018-08-23 18:44:55

Ive read and heard quite a lot about this subject and im pretty certain that benzos like Klonopin have caused individuals to have seizures at a greater rate than stopping them, which is one of the things klonopin in used to treat.

1

Answered: 2018-08-23 23:29:20

From attempting to get off klonopin i personally had a few seziures while having no additional symptoms that would indicate a withdrawal. If you are trying to get off k-pins I suggest you taper and see a medical person to help the process along.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!